# SDR QMLA2021040920016

- Difficulty date: March 12, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N205CF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14726
- Aircraft time: 5,717 hours, 12,555 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 109037043301
- Part serial: A70612
- Condition: Cracked
- Location: Aft Of Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A 3.8 INCH CRACK WAS FOUND ON THE TAIL BOOM NEAR THE LOWER FIN MOUNTING AREA. UPON FURTHER INSPECTION, DELAMINATION OF THE TAILBOOM SKIN (AROUND THE CRACK) WAS ALSO DISCOVERED (APPROXIMATELY 10.5" X 1.0 "). SMALL DEFORMATIONS IN THE SKIN (0.016" MAX) WERE ALSO DISCOVERED. LEORNARDO HELICOPTERS REPAIR DOCUMENT AWPC-PSE-AW119-037, DATED 03/18/2021 WAS OBTAINED AS APPROVED DATA TO INSTALL A DOUBLER OVER THE DAMAGE; THUS RETURNING THE STRUCTURAL STRENGTH OF THE TAILBOOM TO AIRWORTHY CONDITION. *** NOTE: THIS AIRCRAFT RETURNED TO SERVICE ON 03/30/2021 @ 12:46 LOCAL TIME. ***
